# SDR AALA201709219006

- Difficulty date: August 23, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,965 hours, 25,966 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800400
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON RUDDER HINGE ARM NR 7 BEARING. REPLACED HINGE ARM FITTING ASSEMBLY (FORKED END) PER AMM 55-36-41-400-001-A.
